# SDR IPXA2021063071138

- Difficulty date: June 29, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N301UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27239
- Aircraft time: 63,580 hours, 21,911 cycles
- System (JASC): 5270 · Door Warning System
- Part: Pseu
- Condition: Faulted
- Location: Doors
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER SECURED FOR FLIGHT "ENTRY DOORS" LIGHT ILLUMINATED NO EICAS MSG.   R & R PSEU IAW MM 32-09-04. OPS CHECKED GOOD.  EFF SOURCE REF 32-09-04-01A.
